# SDR AALA2018090629006

- Difficulty date: August 28, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 53,576 hours, 16,592 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Part serial: 01102728
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF FOR AN EPR MESSAGE ON RIGHT ENGINE.  RIGHT ENGINE EPR BLANKED AT 70 KTS.   IAW E-58 9768713, TROUBLESHOT THE EPR TRANSMITTER IAW AMM 77-11-01, AND FIM 77-11-01-815-802-R00.  REPLACED THE RIGHT ENGINE EPR TRANSMITTER IAW AMM 77-11-01. ALL TEST PASSED AND AIRCRAFT IS OK FOR SERVICE.
